MathSciNet Relay Station
MathSciNet bibliographic data
MR2203043 (2006m:34195) 34K20
Liu, Bin; Liu, Xinzhi; Teo, Kok Lay; Wang, Qing Razumikhin-type theorems on exponential stability of impulsive delay systems. IMA J. Appl. Math. 71 (2006), no. 1, 47–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement